Alert archive / North Carolina / Flash Flood Warnings in 2008
Flash Flood Warning 21, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 11, 2008, 11:38 PM EDT for Rockingham County, Stokes County, North Carolina. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 11:38 PM EDT (03:38 UTC)
- Expired
- Jun 12, 2008, 3:48 AM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rockingham County, NC, Stokes County, NC
The radar
The Roanoke radar (KFCX), 75 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1720 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 120341
FFWRNK
NCC157-169-120945-
/O.NEW.KRNK.FF.W.0021.080612T0338Z-080612T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1138 PM EDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ROCKINGHAM COUNTY IN NORTH CENTRAL NORTH CAROLINA
STOKES COUNTY IN NORTH CENTRAL NORTH CAROLINA
* UNTIL 545 AM EDT THURSDAY.
* AT 1136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINNACLE...
HANGING ROCK STATE PARK...VADE MECUM...SANDY RIDGE...
PRESTONVILLE...MEADOWS...LAWSONVILLE...DILLARD...DANBURY...CAPELLA
AND AYERSVILLE
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA WHICH WILL RESULT IN RAPID RISES OF CREEKS AND STREAMS
ACROSS THE REGION.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3626 8045 3627 8045 3653 8026 3654 7998
3625 8000
TIME...MOT...LOC 0338Z 180DEG 0KT 3633 8011
$$
JH2 follow-up statements
000
WGUS71 KRNK 120523
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
118 AM EDT THU JUN 12 2008
NCC157-169-120945-
/O.CON.KRNK.FF.W.0021.000000T0000Z-080612T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKINGHAM NC-STOKES NC-
118 AM EDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM EDT FOR
STOKES AND WESTERN ROCKINGHAM COUNTIES...
AT 113 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW CLUSTERS OF SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA.
ALTHOUGH MOST OF THE RAINFALL HAD DIMINISHED IN THE PAST 30
MINUTES...RUNOFF FROM THE EARLIER DOWNPOURS COULD PRODUCE FLASH
FLOODING ACROSS PARTS OF EASTERN STOKES COUNTY AS WELL AS EXTREME
NORTHWEST ROCKINGHAM COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BLACKSBURG.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3631 8030 3636 8034 3653 8026 3654 7998
3630 8003
TIME...MOT...LOC 0518Z 180DEG 0KT 3649 8008
$$
JH000
WGUS71 KRNK 120748
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 AM EDT THU JUN 12 2008
NCC157-169-120757-
/O.CAN.KRNK.FF.W.0021.000000T0000Z-080612T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKINGHAM NC-STOKES NC-
347 AM EDT THU JUN 12 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR STOKES AND
WESTERN ROCKINGHAM COUNTIES...
HEAVY RAIN HAS ENDED OVER THE WARNED AREA AND NO REPORTS OF FLOODING
HAVE BEEN RECEIVED...THUS THE FLASH FLOOD WARNING HAS BEEN
CANCELLED.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3631 8030 3636 8034 3653 8026 3654 7998
3630 8003
TIME...MOT...LOC 0747Z 180DEG 0KT 3649 8008
$$
JHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 8:03 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 11, 8:03 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 803 PM EDT WED JUN 11 2008 .SYNOPSIS... A WEAK COLD FRONT WAS STALLED ACROSS NORTH CAROLINA THIS AFTERNOON. THE FRONT WILL THEN DISSIPATE OVERNIGHT INTO THURSDAY AHEAD OF ANOTHER COLD FRONT SET TO APPROACH THE AREA ON FRIDAY. THIS FRONT LOOKS TO WORK ITS WAY THROUGH THE REGION DURING THE WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... SOUTHEAST LOW LEVEL FLOW INCREASES TONIGHT BRINGING IN ATLANTIC MOISTURE AND RAISING THE PRECIPITABLE WATER ALONG THE EAST SLOPES OF THE BLUE RIDGE. A FEW SMALL SHOWERS HAVE DEVELOPED OVER FAR SOUTHWEST VA ALONG THE I-81 CORRIDOR...WHILE STRONGER TSTMS WERE DEVELOPING OVER WESTERN NC AND MOVING NORTHWEST. CHANCES FOR CONVECTION WILL INCREASE ACROSS NW NC AS THE EVENING PROGRESSES. BEST ISENTROPIC LIFT AND UPSLOPE IS IN THE 06-12Z TIME RANGE. HAVE LOWERED CHANCE OF RAIN FOR THURSDAY MORNING. BUT BY AFTERNOON COUNTY WARNING AREA IS BACK IN THE UNSTABLE AIRMASS. SCATTERED THUNDERSTORMS WILL DEVELOP WITH DAYTIME HEATING. CLOUDS AND THUNDERSTORMS WILL KEEP HIGH TEMPERATURES IN THE SOUTHWEST BELOW MAV GUIDANCE. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... INSITU BUBBLE HIGH DEVELOPS IN THE WAKE OF RAIN AND CLOUDS IN THE EAST THURSDAY NIGHT. WITH AN UPPER LEVEL RIDGE AND SURFACE HIGH CENTERED OVER THE AREA...LOW STRATUS DECK AND FOG ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. ON FRIDAY...SURFACE HIGH PRESSURE SLIDES OFF THE EAST COAST AND A RETURN OF SOUTHERLY FLOW WILL BRING WARM MOIST AIR BACK INTO THE REGION. MAINLY OROGRAPHICAL/DIURNAL CONVECTION IS POSSIBLE ACROSS THE MOUNTAINS DURING FRIDAY AFTERNOON THEN SLIDES TO THE EAST DURING THE EVENING. COVERAGE DOES NOT LOOK TO IMPRESSIVE...THEREFORE WILL KEEP CHANCE POPS RUNNING. DEPENDING ON THE AMOUNT OF CLOUD COVER FRIDAY...TEMPERATURE SHOULD WARM INTO THE MID 80 TO MID 90S. WITH +20C 850 TEMPERATURES ENTER THE REGION...MOST CLEAR SKIES COULD BRING UPPER 80S TO UPPER 90S ACROSS THE AREA FRIDAY WITH HEAT INDICES PUSHING TRIPLE DIGITS IN THE PIEDMONT. TEMPERATURE THROUGH THE PERIOD WILL RUN ABOUT 10F ABOVE NORMAL. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE COLD FRONT LOOKS SLOWER AND LESS IMPRESSIVE FOR SATURDAY WITH CONVECTION OPPORTUNITIES BEST IN SE WV LATE IN THE AFTERNOON. JET DYNAMICS ALSO WEAKER AND WELL TO THE NORTH THAN YESTERDAYS MODEL RUNS. AS THE FRONT WORKS TO THE EAST COAST...CONVECTION BECOMES MORE SCATTERED AND LESS ORGANIZED ALONG AND EAST OF THE BLUE RIDGE...ESPECIALLY WITH AN UPPER LEVEL RIDGE OVERHEAD. WITH A SLOWER MOVING FRONT...LINGERING SHOWERS ARE POSSIBLE TOWARDS SOUTHSIDE SUNDAY MORNING. FOLLOWING THE FRONT PASSAGE...ZONAL FLOW DEVELOPS OVER THE AREA ON MONDAY. ANY DISTURBANCES SHOULD REMAIN NORTH AND THROUGH THE OHIO VALLEY. IF ANYONE WOULD SEE SHOWERS MONDAY NIGHT INTO TUESDAY...IT WILL LIKELY BE SE WV. DOWNSLOPING FLOW AND LITTLE ENERGY SHOULD KEEP THE REST OF THE CWA MOSTLY DRY. WEDNESDAY INTO FRIDAY...UPPER LEVEL TROUGH SHOULD BE OVER THE EAST COAST. THIS WILL RESULT IN COOLER MORE COMFORTABLE TEMPERATURES. UNTIL THEN...EXPECT TEMPERATURES TO REMAIN ABOVE NORMAL. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SCT CUMULUS HAS DEVELOP ALONG THE BLUE RIDGE...BUT NORTHEAST SURFACE WINDS AREA LOWERING THE DEW POINTS AND KEEPING THE MOST UNSTABLE AIR JUST TO THE SOUTH OF THE FORECAST AREA. EXPECTED ISOLATED SHOWERS AND THUNDERSTORMS IN THE NORTHWEST NORTH CAROLINA MOUNTAINS THIS AFTERNOON. BUFKIT WAS SHOWING THIS MAY PROGRESS FAR ENOUGH NORTH TO GET CLOSE TO BLF SO HAVE KEPT VCTS IN THE TAF FOR LATE IN THE DAY. AS SOUTHEAST LOW LEVEL FLOW INCREASES TONIGHT BRINGING IN ATLANTIC MOISTURE...CEILINGS WILL LOWER TO MVFR AT ROA...BLF AND LWB...AND TO JUST ABOVE MVFR VALUES AT DAN. LIGHT TO MODERATE SHOWERS WILL BECOME MORE WIDESPREAD BY 06Z...RESULTING IN MVFR VISIBILITIES. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE COUNTY WARNING AREA ON THURSDAY BUT THIS WILL BE MAINLY WITH DAYTIME HEATING. NO REFLECTION OF ANY CHANCE OF THE STORMS SINCE THREAT WILL BE MAINLY AFTER 18Z THURSDAY. THE END OF THE WEEK INTO THE WEEKEND WILL FEATURE A RETURN TO HIGH PRESSURE...WITH MAINLY VFR CONDITIONS...EXCEPT FOR ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS WITH THE HIGHEST CHCS IN THE MTNS AS THE NEXT COLD FRONT ARRIVES LATE SATURDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS NEAR TERM...AMS/JS SHORT TERM...RCS LONG TERM...RCS AVIATION...AMS
Hazardous weather outlook, Jun 11, 3:31 AM EDT, 20 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 331 AM EDT WED JUN 11 2008 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-120745- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 331 AM EDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 9:20 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 920 PM EDT WED JUN 11 2008 VAZ007-009>013-WVZ042-120215- SMYTH VA-WYTHE VA-PULASKI VA-BLAND VA-TAZEWELL VA-GILES VA-MERCER WV- 920 PM EDT WED JUN 11 2008 AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF PULASKI TO 2 MILES WEST OF CERES TO 4 MILES WEST OF RICHLANDS... MOVING NORTH AT 6 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...CLIFFIELD AT 940 PM EDT...GLEN BURKE AT 950 PM EDT...BLAND AT 955 PM EDT...TAZEWELL...BURKES GARDEN AT 1010 PM EDT...JEWELL RIDGE AT 1015 PM EDT. EXPECT FREQUENT LIGHTING...VERY HEAVY RAINFALL OF OVER ONE INCH IN 30 MINUTES TIME...AS WELL AS SMALL HAIL AND GUSTY WINDS WITH THESE STORMS. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. SK
Special weather statement, Jun 11, 11:27 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1127 PM EDT WED JUN 11 2008 NCZ004-005-120400- ROCKINGHAM NC-STOKES NC- 1127 PM EDT WED JUN 11 2008 AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM MADISON TO 5 MILES SOUTHEAST OF KING...NEARLY STATIONARY. STRONG THUNDERSTORMS WILL BE NEAR...MADISON AT 1140 PM EDT...MAYODAN...MAYODAN AT MIDNIGHT EDT... THROUGH 1126 PM EDT...HEAVY RAIN WILL FALL ALONG A LINE EXTENDING FROM MADISON TO 5 MILES SOUTHEAST OF KING. ALONG A LINE EXTENDING FROM MADISON TO 5 MILES SOUTHEAST OF KING. HEAVY RAINFALLS WILL AFFECT...MADISON AT 1140 PM EDT...MAYODAN...MAYODAN AT MIDNIGHT EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...WITH 1 TO 3 INCHES OF RAIN POSSIBLE OVER THE NEXT HOUR...WITH WINDS GUSTING TO 40 MPH. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION.
Special weather statement, Jun 11, 11:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1130 PM EDT WED JUN 11 2008 NCZ019-020-120400- YADKIN NC-WILKES NC- 1130 PM EDT WED JUN 11 2008 AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF RONDA...OR ABOUT OVER BUCK SHOALS...DRIFTING NORTH AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...SWANCREEK...CLINGMAN AT MIDNIGHT EDT... EXPECT RAINFALL AMOUNTS OF 1 TO 2 INCHES DURING THE NEXT HOUR...WINDS GUSTING TO 45 MPG AND SMALL HAIL. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION.
Special weather statement, Jun 11, 11:31 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1131 PM EDT WED JUN 11 2008 NCZ019-020-120400- YADKIN NC-WILKES NC- 1130 PM EDT WED JUN 11 2008 AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF RONDA...OR ABOUT OVER BUCK SHOALS...DRIFTING NORTH AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...SWANCREEK...CLINGMAN AT MIDNIGHT EDT... EXPECT RAINFALL AMOUNTS OF 1 TO 2 INCHES DURING THE NEXT HOUR...WINDS GUSTING TO 45 MPH AND SMALL HAIL. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:57 AM EDT | Flash Flood Warning | RNK | Rockingham, Stokes | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.